In this paper, we introduce a numerical method for solving linear Fredholm integro-differential equations of the first order. To solve these equations, we consider the equation solution approximately from rationalized Haar (RH) functions.
The numerical solution of a linear integro-differential equation reduces to solving a linear system of algebraic equations. Also, Some numerical examples are presented to illustrate the efficiency of the method
Khaireddine, F., & Fateh, E. (2016). Numerical solution of linear integro-differential equation by using modified Haar wavelets. Hacettepe Journal of Mathematics and Statistics, 45(5), 1393-1410.
AMA
Khaireddine F, Fateh E. Numerical solution of linear integro-differential equation by using modified Haar wavelets. Hacettepe Journal of Mathematics and Statistics. October 2016;45(5):1393-1410.
Chicago
Khaireddine, Fernane, and Ellaggoune Fateh. “Numerical Solution of Linear Integro-Differential Equation by Using Modified Haar Wavelets”. Hacettepe Journal of Mathematics and Statistics 45, no. 5 (October 2016): 1393-1410.
EndNote
Khaireddine F, Fateh E (October 1, 2016) Numerical solution of linear integro-differential equation by using modified Haar wavelets. Hacettepe Journal of Mathematics and Statistics 45 5 1393–1410.
IEEE
F. Khaireddine and E. Fateh, “Numerical solution of linear integro-differential equation by using modified Haar wavelets”, Hacettepe Journal of Mathematics and Statistics, vol. 45, no. 5, pp. 1393–1410, 2016.
ISNAD
Khaireddine, Fernane - Fateh, Ellaggoune. “Numerical Solution of Linear Integro-Differential Equation by Using Modified Haar Wavelets”. Hacettepe Journal of Mathematics and Statistics 45/5 (October 2016), 1393-1410.
JAMA
Khaireddine F, Fateh E. Numerical solution of linear integro-differential equation by using modified Haar wavelets. Hacettepe Journal of Mathematics and Statistics. 2016;45:1393–1410.
MLA
Khaireddine, Fernane and Ellaggoune Fateh. “Numerical Solution of Linear Integro-Differential Equation by Using Modified Haar Wavelets”. Hacettepe Journal of Mathematics and Statistics, vol. 45, no. 5, 2016, pp. 1393-10.
Vancouver
Khaireddine F, Fateh E. Numerical solution of linear integro-differential equation by using modified Haar wavelets. Hacettepe Journal of Mathematics and Statistics. 2016;45(5):1393-410.